MAUDE Adverse Event Report: DEMETECH CORPORATION DEMEDIOX; ABSORBABLE POLYDIOXANONE SURGICAL SUTURE

DEMETECH CORPORATION DEMEDIOX; ABSORBABLE POLYDIOXANONE SURGICAL SUTURE
Model Number PX2X29800100A16MB
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Nodule (4551)
Date of Event 01/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, hcp reported that the patient experienced thread protrusion 1 week after insertion.An email was sent to the hcp to gather additional information.On (b)(6) 2025, a phone call was made to the hcp to gather additional information with no response.Another follow-up email was sent to the hcp with no response.On (b)(6) 2025, a 2nd follow-up email was sent to the hcp.On (b)(6) 2025, hcp replied to the email providing the information requested.Hcp reported that the pdo threads were implanted on (b)(6) 2024 and were extracted on (b)(6) 2025.According to the hcp, the patient's skin has healed as per the patient's follow up visit on (b)(6) 2025.Hcp has stated the patient has another area of concern that will need a follow-up and has requested medical advice from the medical director.On (b)(6) 2025, medical advice was provided by the medical director which will be forwarded to the hcp.This is an ongoing investigation.Additional information will be provided if and when it is available.
 
Event or Problem Description
On (b)(6) 2025, hcp reported that the patient experienced thread protrusion 1 week after insertion.An email was sent to the hcp to gather additional information.On (b)(6) 2025, a phone call was made to the hcp to gather additional information with no response.Another follow-up email was sent to the hcp with no response.On (b)(6) 2025, a 2nd follow-up email was sent to the hcp.On (b)(6) 2025, hcp replied to the email providing the information requested.Hcp reported that the pdo threads were implanted on (b)(6)2024 and were extracted on (b)(6)2025.According to the hcp, the patient's skin has healed as per the patient's follow up visit on (b)(6) 2025.Hcp has stated the patient has another area of concern that will need a follow-up and has requested medical advice from the medical director.On (b)(6) 2025, medical advice was provided by the medical director which will be forwarded to the hcp.This is an ongoing investigation.Additional information will be provided if and when it is available.Update: on (b)(6) 2025, the hcp had requested additional information for training which they were guided to contact the sales representative.On (b)(6) 2025, a follow-up email was sent to the hcp to inquire about the status of the patient.On (b)(6), 2025, a phone call was made to the hcp to inquire about the status of the patient.On (b)(6) 2025, the hcp returned the phone call and stated that the patient was doing perfectly fine and that no further follow-up would be needed.Hcp has been informed that the case is now closed.

Brand Name
DEMEDIOX
Common Device Name
ABSORBABLE POLYDIOXANONE SURGICAL SUTURE
Manufacturer (Section D)
DEMETECH CORPORATION
5980 miami lakes dr
miami lakes FL 33014
Manufacturer (Section G)
ECTODERMA DBA COSMOFRANCE
2121 sw 3rd ave ste 500
miami FL 33129
MDR Report Key21292327
Report Number3007895168-2025-00001
Device Sequence Number18079263
Product Code NEW
UDI-Device Identifier10652927721314
UDI-Public10652927721314
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K082097
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Remedial Action Patient Monitoring
Type of Report Initial,Followup
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPX2X29800100A16MB
Device Lot NumberE147-24
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2025
Supplement Date Received by Manufacturer01/21/2025
Initial Report FDA Received Date02/03/2025
Supplement Report FDA Received Date02/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale